# SDR CA040123003

- Difficulty date: January 14, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,514 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH FLIGHT ON MULTIPLE OCCASIONS THE PILOTS EHSI SCREEN WOULD POWER DOWN AND RESTART UNCOMMANDED.  IN THE TROUBLESHOOTING PROCESS ALL REMOVABLE COMPONENTS WERE REPLACE WITH SERVICEABLE UNITS.  A VISUAL INSPECTION OF THE A/C WIRING BY THE AVIONICS SHOP REVEALED CHAFED WIRING UNDER THE PILOTS SEAT IN THE OUTFLOW VALVE COMPARTMENT.  WIRING P/N  REPAIRED 9C95A22, 9C94 A22, 9C3G20, 9C32A22, 3F14A22N,ITN5A24.  CHAFE PROTECTION INSTALLED ON THIS BUNDLE TO PREVENT FUTURE SIMILAR HAPPENINGS.  SYSTEM TESTED SERVICEABLE AND LOG ENTRIES MADE.
